Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
noah21

Duac Cream - HELP bad skin reaction

Hi, I went to a dermatologist who prescribed me Duac cream for the little bit of acne i get.I originally went to the dermo for VitA cream to help close my pores on my cheeks and I had a few pimples on the area and so he first prescribed me as Step 1 Duac cream. Step 2 is VitA cream.(whatever the correct term for it is,I'm not sure)Anyway i started using the Duac cream 3nights ago. It didn't sting or anything applying it and after the first night i saw no change. After the second night I noticed the area still had no change but was a little pinker and dry. After the third night my skin has now got all these tiny little bumps and feels like sand paper and is red and stings. And make-up doesn't cover it,it looks like I have eczema,tiny little bumps everywhere.My skin was never this bad before I started using it. It's made my skin worse. So I'm not using it again. I rang my dermo today and he said use it every second night for the rest of this week and then call him.There is no way I'm putting it back on my skin. What can I do now to get rid of all the tiny little bumps/rash it has caused? I hope he still give me the VitA cream because that would definitely clear it won't it? It's basically the same as Roaccutane but is a topical instead right? He should have just given me that in the first place. I knew benzoyl is crap on my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×